MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing site did not receive any samples with this customer report.Without a sample, an investigation cannot be performed and the defect cannot be confirmed.Without a known lot number, the device history record cannot be reviewed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Without a representative sample(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.If a sample or additional information is received at a later date this investigation will be reopened and updated as needed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.
 
Event or Problem Description
The customer reported that the plungers are sticking.

Brand Name
35ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9492410
Report Number1915484-2019-01111
Device Sequence Number10815182
Product Code FMF
UDI-Device Identifier10884521010826
UDI-Public10884521010826
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1183500777
Device Catalogue Number1183500777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/19/2019
Patient Sequence Number1